Free ship* at $59! Details + Black Friday Sale Starts Now! Shop Now

pdpProductTypeVar : product
$5.75

IB, Ibuprofen 200mg Tablets for Pain & Fever Relief, 50 ct.

Motrin IB Caplets, Ibuprofen, Aches and Pain Relief, 50 Count
Motrin IB Caplets, Ibuprofen, Aches and Pain Relief, 50 Count

productType : product
notSoldAtLocation : false
skuLimitedStockForTheLocation : false
skuOutOfStockForTheLocation : false
onlineOnly : false
skuOutOfStockForMostOfTheLocations : false
favoriteStoreId :
freePickUp : false
isOnlineAvailable : false
skuAvailableForVisitAndPurchaseChkNearBy : false
skuAvailableForVisitAndPurchaseChkNearbyForPkpAvlbl : false
forSaleInStore : true
storeAvailabilityStatus :
isDeliveryItem :
isInStock : false
isItemBopisEligible : true
isShippingTransactable : false
isBopisTransactable : true
Free Pickup Available
Please Choose Store
Not available for Shipping
Success Checkmark Added to Wishlist!

Get relief from minor aches and pains with Motrin IB tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen.

SKU 810343601
General Disclaimer: We aim to provide accurate product information, however some information presented is provided by a 3rd party and is subject to change.See our disclaimer.
Already own this item? Share your thoughts,we value your opinion.

What Our Customers Are Saying